# SDR DALA1230061404

- Difficulty date: May 8, 2012
- Submitted: May 9, 2012
- Operation: Air carrier
- Aircraft: N144DA
- Make and model: Boeing 767332
- Aircraft serial: 27584
- Aircraft time: 44,666 hours, 16,034 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 145T10017
- Condition: Cracked
- Location: Bs 903 S20-21l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 903 LT BETWEEN STR 20L AND STR 21L FRAME CHORD CRACKED.  CHORD CRACK REPAIR ACCOMPLISHED AS PER ERA 501545-14AD REV  ORG SECTION 1.
